# SDR SIMA31819

- Difficulty date: November 13, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL - FLT 5025 - RIGHT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED FUSE IN POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
